RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2000, Volume 36, Issue 1, Pages 77–89 (Mi ppi471)  

This article is cited in 5 scientific papers (total in 5 papers)

Communication Network Theory

Study of Controlled Asynchronous Multiple Access in Satellite Communication Networks with Conflict Warning

A. A. Nazarov, S. L. Shokhor


Abstract: Communication networks with a dynamical random-multiple-access protocol with conflict warning free of corrupted message losses are examined. A non-Markovian network model is constructed. Using the method of generating functions, main probability parameters are found. Results obtained are compared with those found in [1] by asymptotic methods. The domain of validity of asymptotic results is found.

Full text: PDF file (1193 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2000, 36:1, 71–83

Bibliographic databases:
UDC: 621.394/395.74-503.5
Received: 03.07.1998
Revised: 24.08.1999

Citation: A. A. Nazarov, S. L. Shokhor, “Study of Controlled Asynchronous Multiple Access in Satellite Communication Networks with Conflict Warning”, Probl. Peredachi Inf., 36:1 (2000), 77–89; Problems Inform. Transmission, 36:1 (2000), 71–83

Citation in format AMSBIB
\Bibitem{NazSho00}
\by A.~A.~Nazarov, S.~L.~Shokhor
\paper Study of Controlled Asynchronous Multiple Access in Satellite Communication Networks with Conflict Warning
\jour Probl. Peredachi Inf.
\yr 2000
\vol 36
\issue 1
\pages 77--89
\mathnet{http://mi.mathnet.ru/ppi471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1746010}
\zmath{https://zbmath.org/?q=an:0972.94002}
\transl
\jour Problems Inform. Transmission
\yr 2000
\vol 36
\issue 1
\pages 71--83


Linking options:
  • http://mi.mathnet.ru/eng/ppi471
  • http://mi.mathnet.ru/eng/ppi/v36/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Nazarov, S. L. Shokhor, “Ergodicity of Band Graph Markov Chains and Their Application to Problems of the Analysis of Existence of a Stationary Regime in a Dynamic Random Multiple Access Communication Network”, Problems Inform. Transmission, 37:2 (2001), 165–171  mathnet  crossref  mathscinet  zmath
    2. Nazarov A.A., Turenova E.L., “Stability of a communication network controlled by random-access protocols with conflict reporting”, Automatic Control and Computer Sciences, 35:4 (2001), 26–35  isi
    3. D. Yu. Kuznetsov, A. A. Nazarov, “Analysis of a Communication Network Governed by an Adaptive Random Multiple Access Protocol under Critical Load”, Problems Inform. Transmission, 40:3 (2004), 243–253  mathnet  crossref  mathscinet  zmath
    4. N. Yu. Margolis, A. A. Nazarov, “Unstable random access networks under a static conflict warning protocol”, Autom. Remote Control, 65:8 (2004), 1240–1249  mathnet  crossref  mathscinet  isi
    5. D. V. Kolousov, A. A. Nazarov, S. A. Tsoi, “Probabilistic-time characteristics of bistable random access networks”, Autom. Remote Control, 67:2 (2006), 251–264  mathnet  crossref  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:263
    Full text:95
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020